# SDR QXEA2016021400139

- Difficulty date: February 14, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 34,318 hours, 35,842 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 699018003
- Part serial: 1745
- Condition: Malfunctioned
- Location: Feathering
- Part time: 15,147 hours, 16,385 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START UP OF ENGINE 2, THE ENGINE WOULD NOT COME OUT OF FEATHER.  REPLACED THE NR 2 OVERSPEED GOVERNOR, PEC, PCU AND PREPELLER PISTON SEAL.  RETURNED TO SERVICE.
